# SDR AWXA9900005

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Connector
- Part number: 0020931
- Condition: Dirty
- Location: Te Flap Ind
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STANDARD OPS: SPLIT FLAP IND, P/N 03-2750-9-0012, S/N 1893.  ON ARRIVAL DTW, FLAPS EXTENDED TO 1 THEN SPLIT BETWEEN 1 ON THE LT, 2 ON THE RIGHT.  EXTENDED THE LE DEVICES TO FULL EXTEND AND LANDED NORM.  ON TURN OFF LT FLAP EXTENDED TO 2 SPONTANEOUSLY FLAPS RETRACTED NORM.  LOWERED FLAPS, CK FOR ICE OR FOREIGN MATTER.  ALL CLEAR.  VISUALLY CK FLAPS AT ALL DETENT ALL EVEN IND.  CK NORM, COULDN'T FIND ANY FAULT ON GROUND.  A/C WAS PUT ON ALERT BY TECH SUPPORT FOR FLAP SPLIT IND.  PART RETURN FROM VENDOR, NO FAULT FOUND.  LT FLAP POSITION IND X-MITTER CANNON PLUG CLEANED ACFT HAS FLOWN 1,050 HRS NO REPEAT WRITE-UPS TO DATE.
